# SDR HNAA0500100

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 51,416 hours, 58,395 cycles
- Engine: Pwa PW120A
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Lack Of Lube
- Location: Beta System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT AT ABOUT 200 TO 300 FEET NR 2 PROP CYCLED ABOUT 150 TO 200 RPM AND TQ CYCLED 85 TO 115 PERCENT FOR ABOUT 90 SECONDS.  LUBED BETA BACK UP POWER LEVER SWITCHES, REINSTATED BETA LOCKOUT SWITCHES AND C/W BETA GROUND LOGIC WORK CARD.
